Search Results

There are 17457 results for: content related to: Asymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims

  1. On the Brown–Proschan model when repair effects are unknown

    Applied Stochastic Models in Business and Industry

    Volume 27, Issue 6, November/December 2011, Pages: 600–618, Laurent Doyen

    Version of Record online : 5 DEC 2010, DOI: 10.1002/asmb.869

  2. On Gaussian HJM framework for Eurodollar Futures

    Applied Stochastic Models in Business and Industry

    Volume 27, Issue 4, July/August 2011, Pages: 384–401, Balaji Raman and Vladimir Pozdnyakov

    Version of Record online : 12 MAY 2010, DOI: 10.1002/asmb.845

  3. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Version of Record online : 5 OCT 2007, DOI: 10.1002/nme.2185

  4. A modified conservation principles theory leading to an optimal Galerkin CFD algorithm

    International Journal for Numerical Methods in Fluids

    Volume 55, Issue 8, 20 November 2007, Pages: 737–783, Sunil Sahu and A. J. Baker

    Version of Record online : 24 APR 2007, DOI: 10.1002/fld.1491

  5. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123

  6. Ruin probabilities of small noise jump-diffusions with heavy tails

    Applied Stochastic Models in Business and Industry

    Volume 24, Issue 1, January/February 2008, Pages: 65–82, Ilya Pavlyukevich

    Version of Record online : 6 NOV 2007, DOI: 10.1002/asmb.696

  7. Optimal parameters in the HSS-like methods for saddle-point problems

    Numerical Linear Algebra with Applications

    Volume 16, Issue 6, June 2009, Pages: 447–479, Zhong-Zhi Bai

    Version of Record online : 17 NOV 2008, DOI: 10.1002/nla.626

  8. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  9. On the use of phase-type distributions for inventory management with supply disruptions

    Applied Stochastic Models in Business and Industry

    Volume 27, Issue 6, November/December 2011, Pages: 660–675, Barış Balcıog̃lu and Ülkü Gürler

    Version of Record online : 21 FEB 2011, DOI: 10.1002/asmb.879

  10. A note on the length, measured along fixed orientations, of a path connecting any two points relative to their straight line distance

    Statistica Neerlandica

    Volume 67, Issue 2, May 2013, Pages: 181–189, Michiel A. Odijk and Pieter H. A. J. M. van Gelder

    Version of Record online : 24 JAN 2013, DOI: 10.1111/stan.12001

  11. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  12. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  13. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Version of Record online : 25 MAY 2007, DOI: 10.1002/nme.2090

  14. Differentiable structure of the set of coaxial stress–strain tensors

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1753–1767, Josep Clotet, M. Dolors Magret and Marta Peña

    Version of Record online : 11 DEC 2008, DOI: 10.1002/mma.1108

  15. Asymptotic behaviour of the finite-time ruin probability in renewal risk models

    Applied Stochastic Models in Business and Industry

    Volume 25, Issue 3, May/June 2009, Pages: 309–321, Remigijus Leipus and Jonas Šiaulys

    Version of Record online : 26 NOV 2008, DOI: 10.1002/asmb.747

  16. On the solution of generalized non-linear complex-symmetric eigenvalue problems

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 13, 24 September 2007, Pages: 1534–1568, N. A. Dumont

    Version of Record online : 6 FEB 2007, DOI: 10.1002/nme.1997

  17. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  18. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  19. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  20. Minimum free energy for an electromagnetic conductor with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 1, 15 January 2009, Pages: 77–111, G. Amendola, M. Fabrizio and J. M. Golden

    Version of Record online : 9 JUL 2008, DOI: 10.1002/mma.1027